Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 30, Number 4

All articles in this issue are freely accessible.

Nonlinear effect of initial stress on crack propagation between similar and dissimilar orthotropic media
M. A. Biot.
Quart. Appl. Math. 30 (1973), 379-406
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 400852
Flattening of membranes of revolution by large stretching—Asymptotic solution with boundary layer
Daniel Y. P. Perng and Chien-Heng Wu.
Quart. Appl. Math. 30 (1973), 407-420
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99720
An asymptotically efficient estimate in time series analysis
Richard A. Vitale.
Quart. Appl. Math. 30 (1973), 421-440
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 408149
Concentration-dependent diffusion
L. F. Shampine.
Quart. Appl. Math. 30 (1973), 441-452
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 413785
The compressional modulus of a material permeated by a random distribution of circular cracks
H. D. Garbin and L. Knopoff.
Quart. Appl. Math. 30 (1973), 453-464
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99719
Energy-like Liapunov functionals for linear elastic systems on a Hilbert space
J. A. Walker.
Quart. Appl. Math. 30 (1973), 465-480
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 508715
On the plane sections method for functions of two variables
T. L. McCoy.
Quart. Appl. Math. 30 (1973), 481-490
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 399496
Nonlinear multiple-scale solution of a cylindrical shell
James R. Stafford and Adolf T. Hsu.
Quart. Appl. Math. 30 (1973), 491-499
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99718
Refraction of acoustic duct waveguide modes by exhaust jets
R. Mani.
Quart. Appl. Math. 30 (1973), 501-520
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99717
Approximations for large deflection of a cantilever beam
K. E. Bisshopp.
Quart. Appl. Math. 30 (1973), 521-526
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99716
On balance of forces for mixtures
Morton E. Gurtin, Marion L. Oliver and William O. Williams.
Quart. Appl. Math. 30 (1973), 527-530
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99715
On the decay of a viscous vortex
Robert A. Granger.
Quart. Appl. Math. 30 (1973), 531-533
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99714
Approximate solutions to some static and dynamic optimal structural design problems
Raymond H. Plaut.
Quart. Appl. Math. 30 (1973), 535-539
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99713
Further erratum to the paper: Adventures in applied mathematics
C. L. Pekeris.
Quart. Appl. Math. 30 (1973), 545-545
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99712

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website